# SDR AALA202408190740

- Difficulty date: August 15, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N336TM
- Make and model: Boeing 737823
- Aircraft serial: 68107
- Aircraft time: 3,010 hours, 1,110 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON LANDING AND AFTER APU START THERE WAS AN UNUSUAL ODOR NOTICED BY THE ENTIRE CREW. IT WAS AT THE FRONT AND AFT OF THE AIRCRAFT. DIFFERENT THAN A FUEL SMELL AND CAME ON EVERY TIME THE APU BLEED WAS CYCLED.    ACCOMPLISHED FIM 49-52-00-810-801 INCLUDED GVI WITH NO OIL OR HYDRO CONTAMINATION ON INLET, PLENUM, DOOR SEALS, WHEEL WELL HYDRO COMPONENTS AND DRAIN HOLES FREE OF DEBRIS. RUN APU AND NO ODORS EITHER FORWARD OR AFT FLIGHT COMPARTMENT.
